# SDR NACA20040038

- Difficulty date: September 18, 2004
- Submitted: September 20, 2004
- Operation: Air carrier
- Aircraft: N6174C
- Make and model: Doug DC-6A
- Aircraft serial: 44075
- Aircraft time: 50,871 hours
- Engine: Pwa R2800CB3
- Engine time: 515 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 356993
- Part serial: 266607
- Condition: Cracked
- Location: Nr 4
- Part time: 515 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE SHUT DOWN DUE TO RUNNING ROUGH.  REPLACED NR 1 ENGINE NR 4 CYLINDER DUE TO A CRACKED HEAD.  CHECKED GOOD.
